# SDR ABXA040371

- Difficulty date: October 27, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 55,449 hours, 59,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619505N
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT MAIN FRAME, STA 737, REQUIRED REPLACEMENT DUE TO CRACKS.  REMOVED AND REPLACED AFT LEFT MAIN FRAME STA 737 IAW JOB CARD EA 53400325-001-4.
